# SDR CA110818006

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 196-204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  BELLY SKIN CRACKED AT APPROX FS 196 TO 204, WL 126, BL 27 LEFT.  BELLY SKIN WAS REPLACED FROM FS 194 TO FS 204, LBL 56 - RBL 56,  IAW SMP 583, 51-70 AND DWGS 337664, 3380884 AND 338832.
